Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2016 (2016), Article ID 2820613, 9 pages
http://dx.doi.org/10.1155/2016/2820613
Research Article

Null Controllability of a Nonlinear Dissipative System and Application to the Detection of the Incomplete Parameter for a Nonlinear Population Dynamics Model

1LAMI, Universite de Ouagadougou, 01 BP 7021, Ouaga 01, Burkina Faso
2LAMI, Universite de Ouagadougou, 12 BP 417, Ouaga 12, Burkina Faso

Received 6 November 2015; Accepted 18 January 2016

Academic Editor: Irena Lasiecka

Copyright © 2016 Yacouba Simporé and Oumar Traoré. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yacouba Simporé and Oumar Traoré, “Null Controllability of a Nonlinear Dissipative System and Application to the Detection of the Incomplete Parameter for a Nonlinear Population Dynamics Model,” International Journal of Mathematics and Mathematical Sciences, vol. 2016, Article ID 2820613, 9 pages, 2016. doi:10.1155/2016/2820613